Toggle Main Menu Toggle Search

ePrints

Modeling and Analysis of Stochastic Systems, 2nd edition

Lookup NU author(s): Dr Jordan Stoyanov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stoyanov J

Publication type: Review

Journal: Journal of the Royal Statistical Society Series A: Statistics in Society

Year: 2011

Volume: 174

Issue: 3

Pages: 847

Print publication date: 04/07/2011

ISSN (print): 0964-1998

ISSN (electronic): 1467-985X

Publisher: WILEY-BLACKWELL

URL: http://dx.doi.org/10.1111/j.1467-985X.2011.00709_9.x

DOI: 10.1111/j.1467-985X.2011.00709_9.x


Actions

    Link to this publication


Share